File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Localized modes in periodic systems with nonlinear disorders

TitleLocalized modes in periodic systems with nonlinear disorders
Authors
Issue Date1997
PublisherA S M E International. The Journal's web site is located at http://asmedl.aip.org/AppliedMechanics
Citation
Journal Of Applied Mechanics, Transactions Asme, 1997, v. 64 n. 4, p. 940-945 How to Cite?
AbstractThe localized modes of periodic systems with infinite degrees-of-freedom and having one or two nonlinear disorders are examined by using the Lindstedt-Poincare (L-P) method. The set of nonlinear algebraic equations with infinite number of variables is derived and solved exactly by the U-transformation technique. It is shown that the localized modes exist for any amount of the ratio between the linear coupling stiffness kc and the coefficient γ of the nonlinear disordered term, and the nonsymmetric localized mode in the periodic system with two nonlinear disorders occurs as the ratio kc/γ, decreasing to a critical value depending on the maximum amplitude.
Persistent Identifierhttp://hdl.handle.net/10722/70626
ISSN
2015 Impact Factor: 1.394
2015 SCImago Journal Rankings: 0.630
References

 

DC FieldValueLanguage
dc.contributor.authorCai, CWen_HK
dc.contributor.authorChan, HCen_HK
dc.contributor.authorCheung, YKen_HK
dc.date.accessioned2010-09-06T06:24:40Z-
dc.date.available2010-09-06T06:24:40Z-
dc.date.issued1997en_HK
dc.identifier.citationJournal Of Applied Mechanics, Transactions Asme, 1997, v. 64 n. 4, p. 940-945en_HK
dc.identifier.issn0021-8936en_HK
dc.identifier.urihttp://hdl.handle.net/10722/70626-
dc.description.abstractThe localized modes of periodic systems with infinite degrees-of-freedom and having one or two nonlinear disorders are examined by using the Lindstedt-Poincare (L-P) method. The set of nonlinear algebraic equations with infinite number of variables is derived and solved exactly by the U-transformation technique. It is shown that the localized modes exist for any amount of the ratio between the linear coupling stiffness kc and the coefficient γ of the nonlinear disordered term, and the nonsymmetric localized mode in the periodic system with two nonlinear disorders occurs as the ratio kc/γ, decreasing to a critical value depending on the maximum amplitude.en_HK
dc.languageengen_HK
dc.publisherA S M E International. The Journal's web site is located at http://asmedl.aip.org/AppliedMechanicsen_HK
dc.relation.ispartofJournal of Applied Mechanics, Transactions ASMEen_HK
dc.titleLocalized modes in periodic systems with nonlinear disordersen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0021-8936&volume=64&spage=940 &epage= 950&date=1997&atitle=Localized+Modes+in+Periodic+Systems+with+Nonlinear+Disordersen_HK
dc.identifier.emailCheung, YK:hreccyk@hkucc.hku.hken_HK
dc.identifier.authorityCheung, YK=rp00104en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.scopuseid_2-s2.0-0006194494en_HK
dc.identifier.hkuros31205en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0006194494&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume64en_HK
dc.identifier.issue4en_HK
dc.identifier.spage940en_HK
dc.identifier.epage945en_HK
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridCai, CW=7202874053en_HK
dc.identifier.scopusauthoridChan, HC=7403402425en_HK
dc.identifier.scopusauthoridCheung, YK=7202111065en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats